# SDR P5CA2016051000108

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 65,707 hours, 10,854 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD T/E MID FLAP T/E TOP PANEL FOUND CORROSION.  LT WING OTBD MID FLAP T/E THE TOP PANEL SUPT AT OTBD AREA CORROSION IS REMOVED.  PROTECTED IAW SRM 51-10-02 & 51-20-01 WITHIN SRM 57-53-02-1A-1 ALLOWABLE DAMAGE 1, FIG 101, LIMITATION.  BLEND OUT AREA 2" X 1" X O-010" ORG 0.125".  1/3 T/E AREA CORROSION, R & R IAW HXR1NOR1-57-58-11321, REV A.
